Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having pain in fingers and feet. Frequently urinating after taking medicines. What could be the problem?

Answered by
Dr.
Dr. Minal Mohit

Endocrinologist

Practicing since :1998

Answered : 825 Questions

default
Posted on Fri, 22 Nov 2013 in Thyroid Problem and Hormonal Problems
Question: I'm a teacher by profession, age 52years, weight 64 KG, height 4.8 My current problem Have pain in fingers and in feet (left feet mostly) during morning as I woke up from bed, this happens regularly and after some walk the pains in the feet are gone, but as I sit take some rest or sit for work then the pain resumes. I cannot walk without slipper on floor as my feet get cold. During my work time, while sitting on chair and keeping my feets hanging in the air and under full/mid speed fan, my feet starts paining and I tend to cover it or wear socks (which gives me some relief). I usually don't sit too much as my profession requires me to always walk while teaching. Sometime I feel pain in shoulder and hands. Overall I think it's joint pains. Mostly 3-4 months I get a problem where, I frequently urinate (which pains) and post taking medicines and consuming lukewarm water give me relief. I feel my body gets swelled up if I consume citrus food, curd or rice, but I tend to take only fresh curd and small amount of rice sometime. I'm vegetarian (no egg) and tend to avoid following vegetables 1. Cauliflower 2. Cabbage 3. Egg Plant 4. Peanuts (since I knew I had thyroid) 5. Tomato 6. Red Leafy Vegetables. 7. Spinach (sometime) Also avoid chilled or mid cold food/drinks. Recently I've felt that after having milk (cow) @evening (6-7) my stomach feels bit heavier and doesn't feel like eating anything. Past year problem? I've was diagnosed with Thyroid last year and was suggested to take Medicine (Thyroxin 50) once in the morning (empty stomach). Also was suggested to take Calin-D3, once in a day (I was irregular so I took sometime morning/evening) post having some food. Medical history - No Blood Pressure - No Sugar I'm uploading my recent medical reports, would like you to have a keen observation.
doctor
Answered by Dr. Minal Mohit 2 days later
Brief Answer: Blood reports are all within normal limits. Detailed Answer: Dear Ma'm, Hi! All your reports are within normal limits. You can continue your thyroxine same dose, but try to remember and take it early morning, empty stomach, and observe 30 minutes fast after the tablet. Vitamin D3 supplementation should also be continued. At the same time you must add some B12 supplements. You must check your uric acid levels and add some Pregabaline for neuropathy. All your symptoms are pointers towards peripheral neuropathy. Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Minal Mohit 21 hours later
My thyroid looks normal in the report should i still continue my thyroid medication? I take water 1lt (in morning) post that, i take my medicine and after 15min i take tea, i that fine or should i be on strict 30min fast? Is my current medicine Calin-D3 (which has D3 - 200 IU) sufficient or should i get explicit a bit higher dose for sometime? I'm vegetarian, don't even eat egg, and as i read it can only be obtained from eating non-veg, so can you be specific which drug and for what duration it should be taken. Also i forgot to mention in my main question, is that i get abrupt feeling of heat/cold which stays for 3-4 min; this is not seasonal but usually happens in 2-3 month. Can you please mention the test name for Uric Acid Level Test? Would be great if you specify the drug name & duration for (Pregabaline for neuropathy).
doctor
Answered by Dr. Minal Mohit 8 hours later
Brief Answer: All answers in details below. Detailed Answer: Dear sir, Hi! 1. you must continue the drug because it is due to the drug that your balance is fine. 2. you must keep a minimum of 30 minutes gap or even more but not less after the tablet in the morning. 3. uric acid is tested by asking for serum uric acid levels. 4. Pregabaline you will get by many brand names - Lyrica, maxgalin, pregeb, prelim. 5. dose is 75 mcg bed time to start with. you can go upto 150 mcg twice a day. 6. duration to appreciate the results is minimum 21 days, and to enjoy the benefits long term you must continue. 7. vitamin D you must take 1000 IU per day, or 0000 IU per week for at least 12 weeks. I think that is all . Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Lyrica

doctor1 MD

Dear Sir, I am 37 Years old, my weight 65kg, I am suffering from diabetes last 10 years & Cholesterol from 6 years now Neuropathic pain also. I am taking Diamicron MR30 mg (1 times/day) & galvusmet 50/1000 ( 2 times/day) for diabetes and Fenogal for Cholesterol, Lyrica 75mg, Neurobion,last 1 month before my Fasting Blood Sugar level is- 120mg, S. T. Cholestrol-163, S. Triglyceride-102, S. Creatinine-1.1 now my problem is hand, finger & elbows pain foot burning both legs, head pain on the top, Please let me know if there are any side effects for long time taking medicines Lyrica & Fenogal for normalizing the lipid profile. Please I need your help to overcome this problems. Thanks. Nasir

doctor1 MD

Dear Dr., I had varicose veins operation 7 years ago. After that my legs pain. My doctor told it is neurological pain. He prescribed me Lyrica 75 mg 1 OD. But still my legs pain. I am unable to walk too long. Can U please help me. My age is 47, wt: 60 kg, ht: 5.7 ft, No diabetics, No BP. No other illness. Thank you.

doctor1 MD

I am using under my doctor s advice Norspan 20 mg patches & Lyrica 75 mg. I have reduced my Norspan from 20mg plus 10 mg per week and Lyrica 600 mg daily to try to combat a feeling of constant tiredness, but to no effect. I am taking these drugs because of a diagnosis many years ago of CFS & Fibrimyalgia, not exacerbated by Spinal Stenosis an d collapsing Disks. A surgeon opperated on L#-$-% clamping rods to these vertebrae, but the pain has only become worse. I have CAD CABGs in 1981, 1997 & a Stent in 2006. I have some lung problems as well as complex Apneas. I have Atrial Fibrilation with my puilse rate jumping anywhere from 200 to 30 bpm. IO now have a pacemaker inserted to keep my lower level at about 70. I will bne 80 on Dec. 7 My Total Cholesterol is around 5.0 or lower (Au). I have Type II Diabetes. I am wondering is there is any prospect of my doctor prescribing any pain killers more effective than my current treatment. My BP is usually between 100 & 127 over between 50 & 60. I take a low dose (4mg) of perindopril. Regards Bill Pil;grim

doctor1 MD

Dear Dr. am suffering of numbing in my feets since 25 years started in my toe coming up to my full left foot and now my right foot also begun since the last 3 ears . recently i feel like wearing tight shoes even pain in my joints knees and total hip joints i have no diabete so my doctor started since 2010 treating me while he made a test or me that shown inflammatory veins with medicine called Lyrica 150 mg bd plus (CYMBALTA 30mg duloxetine) for 3 years without getting improvement.but worst more pain in all my joints and can not stand without stick .. my knees having no power to carry me .pain in my total hip joints.i couldn t take CYMBALTA 30mg because it was very hard / strong on me which made me vomit and sick and i knew it was antidepressant drug useless but my doctor said its important for my treatment but could not take it . now since last 3 months he started to increase the medicine lyrica 300mg t.d.r plus injection SOLU-MEDROL IV 1000 mg @ 3 days for every 2 weeks.(three times) till to date. yes the pain in my joints has gone temporarily for 5-8 days i just knew that this medicine contain CORTISONE he also asked to take blood test but was very anxious for result because my ESR was 104 . immediately he asked for another test of blood & urine called serum ig electrophoresis i am so worried now and result will come out after one month as he ill see me .. but asked me to continue take the old medicine (Lyrica,THIOTACID 600mg b.d , Imuran 50 mg Azathioprine Tablets b.d, Caltrate 600-D Calcium Supplement.plus pain killers like Tramadol Arcoxia.pls xanax 1mg at night i am feeling very weakness in my legs can not move my feet forcely i feel my feet is hanged in my leg with numbing and very tightness also the pain start coming back but i use spry sedative and pain killer and can not walk without stick . i need to work and my age is 52 Kindly help me.... is there any dangerous situation waiting for me. and would lyrica help on longer time as higher does of lyrica making me feel drunk also ..but this injection is good for a while only relieving pain Kindly help me and would xanax affect the joints on long term use ??? Thanking you with best regards Abdulla yousif

doctor1 MD

What are the current treatments for fibromyalgia? I am taking lyrica and tramadol

doctor1 MD

I developed swelling in both legs on Monday 12/4/17 with a red rash on my R shin. I saw my primary doctor on Monday and he ordered a Doppler for me I had that done on Tuesday 3:00pm and I was told it was negative for a blood clot also, my primary...

doctor1 MD

A friend was involved in an auto accident and had to undergo some operation on her neck. After that surgery, she has been in constant pain and has to take pain killers and muscle relaxers very single day which makes it very uncomfortable and dizzy...